# SDR SWAA2025021487992

- Difficulty date: January 21, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 65,760 hours, 39,366 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT HORIZ. STAB. LEADING EDGE RIB AT L/E STA. 95.96<[01] REMOVED AND REPLACED RIB AT R/H LE STAB STA 95.96 IAW SRM 51-40-02-0G-0 AND DWG. 186A1001-16.;[02] VERIFIED CORRECTIVE ACTION 1
